# SDR FDEA200812185202

- Difficulty date: December 18, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXSRZ25005252BG
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 252BG DELAMED LWR. SURFACE FR 65 - 69 R/H. REPAIRED FLOOR PANEL 252 BG BY FABRICATING A NEW FLOOR PANEL FROM STOCK   MATERIAL USING THE OLD PANEL AS A TEMPLATE IAW FEDEX DWG SRZ20-005;  REV " G ".
